Paracetamol 325mg + Phenylpherine Hydrochloride 5mg + Levocetrizine HCl 5mg Tablets

490.00 97.00


BRAND NAME: CONZYNIL TAB

COMPOSITION: Paracetamol 325mg + Phenylpherine Hydrochloride 5mg + Levocetrizine HCl 5mg Tablets

SKU: 39. Category: .
Description

Paracetamol 325mg + Phenylephrine Hydrochloride 5mg + Levocetirizine HCl 5mg Tablets are used to treat common cold symptoms like congestion, sinus pressure, runny nose, stuffy nose, loss of smell or taste, sneezing, etc. The combination of medication contains Paracetamol, Phenylephrine Hydrochloride, and Levocetirizine HCl which are most effective in common cold symptoms. Paracetamol involved in the formulation is an analgesic and antipyretic that blocks the release of certain chemical messengers like Prostaglandins that is responsible for pain and fever.

Phenylephrine used in the formulation is of the best quality and belongs to a family of decongestant that provides short-term relief from the blocked or stuffy nose (nasal congestion) by narrowing the small blood vessels. While Levocetirizine is an antiallergic substance that prevents or relieves allergy symptoms very effectively like runny nose, watery eyes, and sneezing. And together these three drugs cure your common cold symptoms. But the medicine also offers some side effects like Nausea, Dry mouth, Vomiting, Weakness, Headache, Sleepiness, Vomiting, etc., that are mild and temporary and goes whenever the treatment is over.

Apart from this, the Levocetirizine+Phenylephrine+Paracetamol tablet can cause excessive drowsiness and can make you fall asleep affecting the daily activities. Therefore, the patient taking Paracetamol 325mg + Phenylephrine Hydrochloride 5mg + Levocetirizine HCl 5mg Tablets should avoid driving, operating machinery, working on heights, or participating in activities that require concentration. Further, women who are using Paracetamol 325mg + Phenylephrine Hydrochloride 5mg + Levocetirizine HCl 5mg Tablets shouldn’t breastfeed as the medicine can pass through the breast milk and might harm the baby who breastfed. And in the situation of breastfeeding must inform the doctor or pharmacist who advised to take this medicine. 

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Paracetamol 325mg + Phenylpherine Hydrochloride 5mg + Levocetrizine HCl 5mg Tablets”

Your email address will not be published.